# SDR QXEA2019090900348

- Difficulty date: September 4, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00760
- Aircraft time: 2,371 hours, 1,501 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Quadrant
- Part number: 426000185
- Part serial: 260259
- Condition: Faulty
- Location: Zone 200
- Part time: 1,469 hours, 914 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AUTO THROTTLE OVRD APPEARED WITHOUT MANUAL INPUT, AT ACCELERATION HEIGHT MESSAGE DISAPPEARED ( AUTOTHROTTLE CHANNELS BOTH INOPERATIVE ). REMOVED FROM SERVICE. R & R THRUST CONTROL QUADRANT ASSEMBLY IAW AMM TASK 76-11-01-000/400-801-A. THRUST REVERSER FUNCTIONAL TEST PASSED. OPS TEST GOOD. THIS CLEARS MEL, PLACARDS REMOVED, M/C NOTIFIED. AIRCRAFT RETURNED TO SERVICE.
